# SDR 2002UALA01276

- Difficulty date: August 4, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 28,493 hours, 18,155 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 420 FUSELAGE FRAME INBOARD FLANGE DENTED AT STRINGER 25 LT.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SPLICE PLATE WHERE DENT WAS LOCATED.
